| Catalog Number |
305903 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material # 305903.Lot # 2258762.It was reported that the bd safetyglide needle was clogged/blocked.The following information was provided by the initial reporter: "the needle came off after insertion when trying to push medication." sku: 305903.Lot - 2258762.Additional information provided: my son administers the injection himself so there was no injury to patient or healthcare professional.The adverse event was the waste of medication that happened after the needled came off.There is only a limited supply of meds so any waste can affect the treatment.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: one photo was provided to our quality team for evaluation.The photo shows a packaging blister top web.No other information could be obtained from the photo and no defects could be observed; therefore, the incident could not be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Since no defect could be observed from the photo and no physical sample was sent for review, a root cause could not be established.
Event or Problem Description
No additional information.